American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F36) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Weigu Li and Kening Lu. Rotation numbers for random dynamical systems on the circle. Trans. Amer. Math. Soc. 360 (2008) 5509-5528. MR 2415083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Patrick Bonckaert. Partially hyperbolic fixed points with constraints. Trans. Amer. Math. Soc. 348 (1996) 997-1011. MR 1321568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Shui-Nee Chow, Kening Lu and Yun Qiu Shen. Normal form and linearization for quasiperiodic systems . Trans. Amer. Math. Soc. 331 (1992) 361-376. MR 1076612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Freddy Dumortier and Peter Fiddelaers. Quadratic models for generic local $3$-parameter bifurcations on the plane . Trans. Amer. Math. Soc. 326 (1991) 101-126. MR 1049864.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1